neon orange urine: Good afternoon... - Advanced Prostate...

Advanced Prostate Cancer
8,959 members10,135 posts

neon orange urine

Rilu
Rilu
15 Replies

Good afternoon friends,

Has anyone taken or taken metformin had the neon orange urine? I do not think it's a liver because the stools are normal. In fact, I'm not sure it's metformin, although it coincidentally coincides with when my husband started taking it. Or if there is someone who has happened to what is due?

Thks

15 Replies
oldestnewest
Nalakrats

Should not be the Metformin---Dehydration is the number one cause of orange looking urine--and second can come from the use of Laxatives--those that contain Senna.

If it is a medical condition--it is usually found within the liver, or the bile---more specifically.

I am not diagnosing---just presenting things--and not a Doctor.

Nalakrats

2 likes
Reply
Rilu
Rilu
in reply to Nalakrats

I know Nalakrats and I thank you. He drinks about 3L of water a day, so I do not think it's dehydration. I have read that very exceptionally metformin can cause, even in low doses, hepatotoxicity, and I am afraid that is that. He had no history of liver dysfunction, everything was ok. I'm going to do the test by retiring it for a few days, to see what happens. It's strange...

Reply
Nalakrats
Nalakrats
in reply to Rilu

One add on--is 8 ounces of Aloe Vera-twice a day---cleans up Kidneys nicely--can add a touch of orange juice--for taste. Not prescribing--just passing on what us Naturopaths consider.

Nalakrats

Reply
Rilu
Rilu
in reply to Nalakrats

hahaha of course, do not prescribe, you do well to warn not to be burned at the bonfire, but for me you are one of those "wise" and what each one does, it is the responsibility of each one;)

Reply
Tall_Allen

The only thing I know that causes that is pyridium. Is he taking any supplements?

Reply
Rilu
Rilu
in reply to Tall_Allen

Hello Tall Allen,

He does not take Pyridium. As an allopathic treatment only Decapeptyl (your Lupron), although the change to zytiga is expected due to an increase in PSA (confirmation of blood test results is still required). Do not take more medication, except for the recent medformin (started 850 mg and now takes 1700). As supplements it takes many, but until now none had made it intense orange urine. The last additions are akba, increase of Vitamin D3 (now 10.000ui) and sulphorafane. (I know you're averse to supplements, but in our case, until now, they've helped.) The only thing I can think of is metformin. It occurs in exceptional cases but my husband is very weird;). He drinks too much for this to happen. Also looking for information, I have read that metformin together with prednisone can cause lactic acidosis (I should review it in the future)

Reply
Tall_Allen
Tall_Allen
in reply to Rilu

Try cutting out the supplements to see if they are interacting with the metformin - or cut out the metformin to see if it goes away. Something is getting metabolized differently. BTW - sorry to contradict you, but other than the sulforaphane, you cannot possibly have any idea if what he has taken has helped or hurt.

Reply
Rilu
Rilu
in reply to Tall_Allen

I'll do it. I think it too.

About use supplements, Yes, I can say it. At the beginning of the diagnosis they told us that there was little chance of reducing the tumor. He had multiple metastases. They told us that at most it could reduce lymph nodes. His oncologist told him (I suppose guided by the conviction of a short life) that he ate and drank of everything (we did not renounce her because my husband believes firmly in the doctors, in all, for the fact of wearing a white coat). I asked her If he could take resveratrol and little more than the doctor, I was taken out of the consultation, so at my own risk I started my fight to "save my husband." I practically put aside my work and spent hours and hours revising pubmed and modifying all of his habits. After 1 year and a half, despite the recent PSA upload, his scanners are totally clean. With all due respect, I think so, something did everything it took and everything it did. They ask him for permission to publish their case, when they do not even know anything about what they did. Paradoxical. Along with docetaxel, he was taking 6 g of bioavailable turmeric (BCM-95® Bio-Curcumin® or Theracurmin) and 20 mg of melatonin every night among other things. Interacted? Did it take effect? On the contrary. We have to work together, everything works. And since I'm not a doctor and I'm exhausted with all this, I use your extensive knowledge and experience to support me, which, of all, is very valuable to me.

Reply
Tall_Allen
Tall_Allen
in reply to Rilu

I'm glad you THINK that something you did had an effect. That is a comforting thing to think. But you have no way of knowing what would have happened if you did not take those things. That's what randomized clinical trials are for.

Reply
WSOPeddie
WSOPeddie
in reply to Rilu

That seems like a lot of turmeric. I have 800 mg capsules and take one a day. Those capsules are deep orange.

Reply
Rilu
Rilu
in reply to Tall_Allen

Could it be the late effects of radiotherapy and that the intense orange color were remnants of blood and scar tissue? The radio ended in March, 38 sessions. Of the 1,000 times urine at day 500 are orange and 500 are normal. Strange, strange ...

Reply
Shooter1

Mine went orange and is staying that way on Xtandi.

Reply
j-o-h-n

From: verywell health

1. Dehydration

2. Diet and Supplements

3. Medications,

a. Laxatives:

b. Pyridium, Uristat,

c. Rifadin and Rimactane (rifampin): Combinations of drugs containing this antibiotic

and isoniazid,

such as IsonaRif and Rifamate, may have the same effect.

d. Azulfidine (sulfasalazine):

e. Doxorubicin:

4. Bile Duct or Liver Disease

Good Luck, Good Health and Good Humor.

j-o-h-n Friday 10/09/2018 6:52 PM EST

Reply
Boywonder56

Ive had apc for 2yrs...been taking metfrmn....for 12....no orange p.....could be dehydraded.....and hers one for ya' i was taking metformin for 10 yrs ...1000mg twice day....still got a very agressive cancer...so...

Reply
Rilu

Thnks at all!! Really without metformin is orange too, don't down intensity

Reply

You may also like...